Nagoya Mathematical Journal

On the structure of local cohomology modules for monomial curves in ${\bf P}^3_K$

H. Bresinsky, F. Curtis, M. Fiorentini, and L. T. Hoa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 136 (1994), 81-114.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118775645

Mathematical Reviews number (MathSciNet)
MR1309382

Zentralblatt MATH identifier
0811.14033

Subjects
Primary: 14H50: Plane and space curves
Secondary: 14B15: Local cohomology [See also 13D45, 32C36]

Citation

Bresinsky, H.; Curtis, F.; Fiorentini, M.; Hoa, L. T. On the structure of local cohomology modules for monomial curves in ${\bf P}^3_K$. Nagoya Math. J. 136 (1994), 81--114. https://projecteuclid.org/euclid.nmj/1118775645


Export citation

References

  • [Bl] H. Bresinsky, Monomial Buchsbaum ideals in Pr, manuscripta Math., 47 (1984), 105-132.
  • [B2] H. Bresinsky, Minimal free resolutions of monomial curves in P, Linear Alg. and Appl., 59 (1984), 121-129.
  • [BH] H. Bresinsky and C. Huneke, Liaison of monomial curves in P, J. reine angew. Math., 365 (1986), 33-66.
  • [BR] H. Bresinsky and B. Renschuch, Basisbestimmung Veronesescher Projektions- ideale mit allgemeiner Nullstelle (, st, O Math. Nachr., 96 (1980), 257-269.
  • [BSV] H. Bresinsky, P. Schenzel and W. Vogel, On liaison, arithmetically Buchsbaum curves and monomial curves in P,J. Algebra, 86 (1984), 283– 301.
  • [BSS] H. Bresinsky, U. Schafer and P. Schenzel, On the canonical module for monomial curves, Comm.in Algebra, 15 (1987), 1799-1814.
  • [EG] D. Eisenbud and S. Goto, Linear free resolutions and minimal multiplicity, J. Algebra, 88 (1984), 89-133.
  • [FH] M. Fiorentini and L. T. Hoa, On monomial /c-Buchsbaum curves in P, Ann. Univ. Ferrara, Sez. VII, Sci. Mat, 36 (1990), 159-174.
  • [FV] M. Fiorentini and W. Vogel, Old and new results and problems on Buchsbaum rings, I. Seminari di Geometria 1988–1991, pp. 53–61 Univ. Bologna 1991.
  • [GMV] A. V. Geramita, P. Maroscia and W. Vogel, A note on arithmetically Buchsbaum curves in P3, Matematiche (Catania),40 (1985), 21-28.
  • [GW] A. V. Geramita and C. A. Weibel, On the Cohen-Macaulay and Buchsbaum prop- erty for unions of planes in Ank)j.Algebra, 92 (1985), 413-445.
  • [H] L. T. Hoa, On monomial -Buchsbaum curves in P, Manuscripta Math., 73
  • [HV] L. T. Hoa and W. Vogel, Castelnuovo-Mumford regularity and hyperplane sec- tions, J. Algebra (to appear).
  • [K] J. Kastner, Zu einem Problem von H. Bresinsky ber monomiale Buchsbaum Kur- ven, Manuscripta Math., 54 (1985), 197-204.
  • [MM] J. C. Migliore and R. M. Miro-Roig, On /c-Buchsbaum curves in P, Comm. in Algebra, 18 (1990), 2403-2422.
  • [Mo] M. Morales, Courbes monomiales dans espace projectif, module de Rao et liaison, Preprint Institute Fourier (Grenoble) 1993.
  • [M] D. Mumford, Lectures on curves on an algebraic surface, Ann. of Math. Studies 59, Princeton Univ. Press., Princeton, N. J., 1966.
  • [R] A. P. Rao, Liaison among curves in P, Invent. Math., 50 (1979), 205-217.
  • [Ro] O. J. Rdseth, On a linear diophantine problem of Frobenius, J. reine angew. Math., 301 (1978), 171-178.
  • [SV] J. Stckrad and W. Vogel, Buchsbaum rings and applications, Springer Verlag 1986.
  • [TH] N. V. Trung and L. T. Hoa, Affine semigroups and Cohen-Macaulay rings gener- ated by monomials, Trans. Amer. Math. Soc, 298 (1986), 145-167. Henrik Bresinsky Frank Curtis 414 and 336 Neville Hall University of Maine Orono, Maine 04469-5752(U.S.A.) Mario Fiorentini Dipartimento di Matematica Universita di Ferrara Via Machiavelli 35 Ferrara 44100 Italy) Le Tuan Hoa Institute of Mathematics P. 0. Box 631, Bo ho, Hanoi (Vietnam)